MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. RUSCH ADJ FLANGE NON LATEX NASA; AIRWAY, NASOPHARYNGEAL

TELEFLEX MEDICAL SDN. BHD. RUSCH ADJ FLANGE NON LATEX NASA; AIRWAY, NASOPHARYNGEAL
Model Number IPN042921
Medical Device Problem Code Moisture or Humidity Problem (2986)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported "customer is finding condensation inside the packaging".No patient involvement reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).The actual device was not returned; however, the customer returned a representative sample from another lot number.A visual exam was performed and it was observed that the sample contained vapors inside the packaging.A device history record review was performed and no relevant findings were identified.Based on the visual exam, the complaint has been confirmed.A capa was opened to further address this issue.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(6) the actual device was not returned; however, the customer returned a representative sample from another lot number.A visual exam was performed and it was observed that the sample contained vapors inside the packaging.A device history record review was performed and no relevant findings were identified.Based on the visual exam, the complaint has been confirmed.A capa was opened to further address this issue.Corrected data: section h.6.-type of investigation code corrected to 4103.

Brand Name
RUSCH ADJ FLANGE NON LATEX NASA
Common Device Name
AIRWAY, NASOPHARYNGEAL
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key12579964
Report Number8040412-2021-00244
Device Sequence Number1101163
Product Code BTQ
UDI-Device Identifier14026704336156
UDI-Public14026704336156
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date08/28/2025
Device Model NumberIPN042921
Device Catalogue Number18542028
Device Lot NumberKMA20J1042
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/05/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2021
Supplement Date Received by Manufacturer03/09/2022
03/09/2022
Initial Report FDA Received Date10/05/2021
Supplement Report FDA Received Date03/09/2022
03/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown